# SDR HNAA2021032900105

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 47,666 hours, 45,663 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Indication
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENG 1 REV DISAGREE UPON TL ADVANCE. DEACTIVATED I/A/W AMM 78-31-01-980-801-A NO. 1 T/R.  FOLLOWED FIM TASK 78-30-00-810-802A. R/R ENG1 ICU IN REF TO AMM 78-33-01-000/400-801A. OPS AND LEAK CHECK GOOD. OK FOR SERVICE CLEAR MEL.
